# SDR MALA030298

- Difficulty date: June 8, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N518XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2337
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3409 EN ROUTE DTW-CHS, THE WEATHER RADAR FAILED R/T MESSAGE SHOWN ON SCREEN.  AC DIVERTED TO CVG.  MAINTENANCE REPLACED WEATHER RADAR RT/XT BOX WITH SERVICEABLE UNIT PN/OFF 2041217-0414, SN/OFF 7585, PN/ON 2041217-0414 SN/ON 7238 IAW AMM.
